# SDR 9700541147

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147US
- Make and model: Doug DC-10-40
- Aircraft serial: 46756
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 459
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, A CRACK WAS FOUND ON THE LOWER NOSE FUSELAGE FRAME AT FS 459 X=61.  REMOVED DAMAGED AREA AND INSTALLED REPAIR ANGLES PER EA 11-120645, (P/N ABA7348-3).
